# SDR CHQA200500134

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 11,383 hours, 10,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY LIGHT FLOOR STRIP INOP.  REMOVED AND REPLACED AFT MOST EMERGENCY LIGHT FLOOR STRIP IAW EMB 145 AMM 33-50-08-4.  OPS CHECK GOOD.
